Volume 8, issue 3 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
All $2$–dimensional links in $4$–space live inside a universal $3$–dimensional polyhedron

Cherry Kearton and Vitaliy Kurlin

Algebraic & Geometric Topology 8 (2008) 1223–1247
Bibliography
1 V I Arnol’d, A N Varchenko, S M Guseĭn-Zade, Osobennosti differentsiruemykh otobrazhenii [Singularities of differentiable mappings], Nauka (1982) 304 MR685918
2 I A Dynnikov, Three-page approach to knot theory. Coding and local motions, Funktsional. Anal. i Prilozhen. 33 (1999) 25, 96 MR1746427
3 I A Dynnikov, A three-page approach to knot theory. The universal semigroup, Funktsional. Anal. i Prilozhen. 34 (2000) 29, 96 MR1756732
4 T. Fiedler, V. Kurlin, Fiber quadrisecants in knot isotopies, to appear in J. Knot Theory Ramifications arXiv:math.GT/0701878
5 T. Fiedler, V. Kurlin, A one-parameter approach to links in solid torus arXiv:math.GT/0606381
6 R H Fox, J W Milnor, Singularities of $2$–spheres in $4$–space and cobordism of knots, Osaka J. Math. 3 (1966) 257 MR0211392
7 L H Kauffman, Invariants of graphs in three-space, Trans. Amer. Math. Soc. 311 (1989) 697 MR946218
8 C Kearton, W B R Lickorish, Piecewise linear critical levels and collapsing, Trans. Amer. Math. Soc. 170 (1972) 415 MR0310899
9 V Kurlin, Three-page encoding and complexity theory for spatial graphs, J. Knot Theory Ramifications 16 (2007) 59 MR2300429
10 F J Swenton, On a calculus for $2$–knots and surfaces in $4$–space, J. Knot Theory Ramifications 10 (2001) 1133 MR1871221
11 V V Vershinin, V A Kurlin, Three-page embeddings of singular knots, Funktsional. Anal. i Prilozhen. 38 (2004) 16, 95 MR2061788
12 K Yoshikawa, An enumeration of surfaces in four-space, Osaka J. Math. 31 (1994) 497 MR1309400